# SDR AALA2020031879037

- Difficulty date: February 12, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 60,766 hours, 26,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN WET AREA SEAT TRACK AT FR 16 AND +Y765. REPLACED SEAT TRACK PER SRM 51-72-11.
